# SDR ASAA2015122814508

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,280 hours, 9,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH MASTER RECALL.  LIGHT EXTINGUISHES WITH RESET. ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE TEST REF FIM 21-62, TASK 801.  RAM AIR ACT. CAME UP ON BIT AND PREV FLT.  THEN GREEN LIGHT CAME ON TO VERIFY.  RESET BITE NO HISTORY 30 DAYS.
